# SDR GTIA2018020502407

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 30,245 hours, 14,008 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac System
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT THE GATE VERY STRONG PUNGENT SMELL IN CABIN AND COCKPIT (OIL). ACCOMPLISHED TSM 05-50-00-810-831. FOR CABIN ODOR. UPON INSP. FOUND ODOR SOURCE FROM PACK 1&2. ACCOMPLISHED DECONTAMINATION OF THE ECS. IAW AMM 21-00-00. RAN BOTH PACKS ON APU BLEED. NO SIGN OF CONTAMINATION. ALSO ISOLATED PACKS NO SIGN OF CONTAMINATION. INSPECTED PACKS &APU AREA NO SIGN OF POSSIBLE CAUSE. AS PRECAUTIONARY R&R RECIRCULATING FILTER. A/C OK FOR CONTINUED SVC.
